# SDR DALA2023032402269

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2685079) DURING INSPECTION FOUND CORROSION FLOOR BEAM LOCATED BS986.5 AND FROM LBL44 TO RBL42 AT PASSENGER CABIN. PERFORMED REPAIR INSTRUCTIONS CORROSION FLOOR BEAM LOCATED BS986.5 AND FROM LBL44 TO RBL42 AT PASSENGER CABIN AS PER ER/A 605883-14 REV. ORIGINAL.
